# SDR CA960625008

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 215330013
- Condition: Cracked
- Location: Rh Door
- Part time: 1,479 hours
- Component: Cndair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE LANDING GEAR DOOR SKIN FOUND CRACKED AT TRAILING EDGES OF BOTH DOORS. SRM 51-64-10. LEFT DOOR P/N 215-33001-2.
